# SDR DXTA2023103099270

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 5,758 hours, 3,845 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 132500709
- Part serial: NSN
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN DOOR TOP STEP IS LOOSE AND HAS EXCESSIVE MOVEMENT. //SIGNOFF// VLSUALLY INSPECTED THE TOP STEP AND FOUND THE AFT HINGE BROKEN. REMOVED THE ASSEMBL Y FROM THE DOOR. DISCONNECTED THE TOP STEP ASSEMBLY FROM THE DOOR AND REPLACED THE THREE HINGES ON THE TOP STEP ASSEMBLY. RECONNECTED THE TOP IASSEMBL Y TO THE DOOR. REINSTALLED THE STEP ASSEMBLY ONTO THE DOOR. PERFORMED OPERATIONAL CHECK OF THE PROXIMITY SIGN AND ENTRY DOOR LIGHTS, OPS CHECK GOOD WORK PERFORMED IAW CE680A IMM 25-20-09.
